# SDR FDEA202210282688

- Difficulty date: October 28, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ADA3210503
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK - FLOORBOARD 252BF IS DELAMINATED FABRICATED MAIN CARGO FLOORBOARD 252BF IAW FEDEX DRAWING SRZ-25-005. MAJOR REPAIR
